Alert archive / Arkansas / Flash Flood Warnings in 2000
Flash Flood Warning 36, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Nov 23, 2000, 11:06 PM CST for Montgomery County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.
The facts
- Issued
- Nov 23, 2000, 11:06 PM CST (05:06 UTC)
- Expired
- Nov 24, 2000, 2:00 AM CST
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
County Montgomery County, AR
The radar
The Western Arkansas radar (KSRX), 104 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 5.1 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 450 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 387 m²/s²
- 0-3 km storm-relative helicity
- 403 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KLZK 240509 FFWLZK ARC097-240800- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 1106 PM CST THU NOV 23 2000 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * FLASH FLOOD WARNING FOR... MONTGOMERY COUNTY IN WESTERN ARKANSAS * UNTIL 200 AM CST * DOPPLER RADAR INDICATED THAT UP TO 3 INCHES OF RAIN HAD FALLEN OVER PARTS OF MONTGOMERY COUNTY FROM 8 PM UNTIL 11 PM THURSDAY NIGHT. ADDITIONAL MODERATE TO HEAVY RAIN WILL OCCUR IN THE WARNED AREA OVER THE NEXT SEVERAL HOURS. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS AND LOW-LYING BRIDGE CROSSINGS... AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF YOU ENCOUNTER WATER ACROSS THE ROAD...TURN AROUND AND GO THE OTHER WAY. REPORT SEVERE wWEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LITTLE ROCK. LAT...LON 3475 9341 3437 9341 3437 9392 3468 9394 $$ 22
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Nov 23, 10:00 PM CST, 1 hour 6 minutes earlier.
Area forecast discussion, Nov 23, 10:00 PM CST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1000 PM CST THU NOV 23 2000
PREVIOUS FORECAST ON TRACK TONIGHT. FLASH FLOOD WATCH WILL BE IN
EFFECT TONIGHT AND FRIDAY FOR CENTRAL AND SOUTHERN PARTS OF FORECAST
AREA. (22)
.LIT...FLASH FLOOD WATCH CENTRAL AND SOUTHERN ZONES TONIGHT AND
FRIDAY. ZONES 21-22-30>34-37>47-52>57-62>69The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 11:01 PM CST | Flash Flood Warning | LZK | Saline | 3 hr |
Nearby
Flash Flood Warnings in Arkansas, 2000Every flash flood warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.